# SDR AUS20031239

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 24130023
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 8,154 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR ATTACHMENT FITTING CRACKED IN TWO PLACES. FITTING HAD BEEN MODIFIED IAW AD/C170/58, SEB93-8 AND SK172-142.
